# SDR DJFA2006314

- Difficulty date: September 1, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N824LX
- Make and model: Raythn HAWKER800
- Aircraft serial: 258740
- Aircraft time: 694 hours, 445 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

KOMA - KTEX  DURING DESCENT AT FL 250 THE CABIN HORN AND CABIN ALTITUDE LIGHT ILLUMINATED.  THE CREW DONNED THEIR OXYGEN MASKS AND AT FL 170 THE HORN AND LIGHT WENT OUT.  AN UNEVENTFUL LANDING WAS MADE IN KTEX.  NO FAULTS WERE FOUND WHEN MAINTENANCE OPERATIONALLY CHECKED THE CABIN PRESSURIZATION CONTROL SYSTEM.  THE AIRCRAFT WAS RETURNED TO SERVICE.
